# SDR DALA2023052204083

- Difficulty date: May 19, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N939DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38720
- Aircraft time: 27,661 hours, 14,366 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2774558) DURING INSPECTION FOUND PASSENGER COMPARTMENT, FLOOR BEAM FASTENER HOLES AT WL 208 BS. 927, LBL 10 AND RBL 10 HAS CORROSION. REPAIRED PER ERA 608269-14 REV ORIGINAL.
